# SDR DALA2014093005325

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 65,280 hours, 48,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THAT SEAT 30D EMERGENCY PATH LIGHT WAS INTERMITTENT.  MAINTENANCE REPLACED THE LIGHT HARNESS AND THE OPS CHECK WAS GOOD.
